# SDR FDKA200604079

- Difficulty date: April 29, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 11,220 hours, 10,685 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: Malfunctioned
- Location: Nr 1 And 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW NOTED THE SPS NR 1 AND 2 INOPERATIVE AND STICK PUSHER FAILED.  RESET WITH THE CREW.
